Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 183159, 14 pages
http://dx.doi.org/10.1155/2013/183159
Research Article

Bifurcations and Parametric Representations of Peakon, Solitary Wave and Smooth Periodic Wave Solutions for a Two-Component Degasperis-Procesi Equation

1College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China
2Department of Physics, Honghe University, Mengzi, Yunnan 661100, China

Received 27 May 2013; Revised 26 July 2013; Accepted 26 July 2013

Academic Editor: Jingxin Zhang

Copyright © 2013 Bin He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin He, Qing Meng, and Jinhua Zhang, “Bifurcations and Parametric Representations of Peakon, Solitary Wave and Smooth Periodic Wave Solutions for a Two-Component Degasperis-Procesi Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 183159, 14 pages, 2013. https://doi.org/10.1155/2013/183159.